# SDR N38R20140408002

- Difficulty date: March 1, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Filed by: New World Aviation Inc, repair station N38R138Y
- Aircraft: N604FS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5465
- Aircraft time: 4,188 hours, 2,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 6003303025
- Part serial: 9863
- Condition: Cracked
- Location: Cockpit
- Part time: 4,170 hours, 2,233 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AT START OF DECENT,  THE WINDSCREEN CRACKED AND A SMALL PEACE OF THE OUTHER LAYER OF WINDSHELD DEPARTED THE ACFT.  THE ACFT CONTINUED DECENT AND LANDED AT ITS INTENDED AIRPORT WITH NO OTHER INCIDENT.  THE WINDSCREEN WAS REPLACED AND THE FLIGHT CONTINUED.
